# SDR UIEA200300048

- Difficulty date: August 16, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01718503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AMS, FOUND CRACK IN STATION 500 FRAME WEB OUTER FLANGE BETWEEN RT STRINGERS S-10 AND S10A.  TRIM CRACK AND SURFACE HFEC INSPECT TRIM LINE TO INSURE CRACK FREE CONDITION. INSTALLED TWO FILLERS, A REPAIR ANGLE, AND A REPAIR DOUBLER PER REF A OPEN HOLE HFEC INSPECT FASTENER HOLES COMMON TO REPAIR PARTS TO INSURE CRACK FREE CONDITION.  CONTINUED INSPECTIONS ARE REQUIRED PER REF C SB 747-53A2265.  REINSPECT AT REPEAT INTERVALS NOT TO EXCEED 3,000 FLIGHT CYCLES UNTIL THE AIRPLANE ACCUMULATES 20,000 FLIGHT CYCLES.  THE REPAIR HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE TO PARAGRAHP B OF AD 91-11-01 AND HAS BEEN FOUND TO MEET THE TYPE CERT BASIS OF THIS AIRPLANE AS REQUIRED.  (M)
